# SDR SWAA2024092332199

- Difficulty date: August 29, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 12,278 hours, 5,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY FWD CORNER THRESHOLD PLATE IS CRACKED.<[01] THRESHOLD PLATE REPAIRED ON REPAIR ORDER NUMBER P8448502-1.;[02] C/W INSPECTION.;[03] INSTALLED THRESHOLD PLATE PER AMM 53-11-02. PERFORMED LEAK CHECK WITH NO FAULTS FOUND.;[04] INSPECTED
